# SDR 05FDEA02014

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOCE, LONGITUDINAL FLOOR SUPPORT, HAS CORROSION ON I/B AND O/B UPPER FLANGES, UNDER NUT PLATES FROM BS 760 TO 850, LBL 25. REPLACED BEAM PER SRM 51-30-2.
